Ovchintsev M.P. About the optimal recovery of derivatives of analytic functions from their values at points that form a regular polygon

https://doi.org/10.15688/mpcm.jvolsu.2019.4.2

Mikhail P. Ovchintsev
Candidate of Physical and Mathematical Sciences, Associate Professor, Department of
Applied Mathematics,
Moscow State University of Civil Engineering
This email address is being protected from spambots. You need JavaScript enabled to view it.
Yaroslavskoe shosse, 26, 129337 Moscow, Russian Federation

Abstract. In this paper, the author solves the problem of optimal recovery of derivatives of bounded analytic functions defined at the zero of the unit circle. Recovery is performed based on information about the values of these functions at points z1, ... , zn , that form a regular polygon. The article consists of an introduction and two sections. The introduction talks about the necessary concepts and results from the works of Osipenko K.Yu. and Khavinson S.Ya., that form the basis for the solution of the problem. In the first section, the author proves some properties of the Blaschke product with zeros at the points z1, ... , zn. After this, the error of the best approximation method of the derivatives f(N)(0), 1 ≤ Nn − 1, by the values f(z1), ... , f(zn) is calculated. In the same section he gives the corresponding
extremal function. In the second section, the uniqueness of the linear best approximation method is established, and then its coefficients are calculated. At the end of the article, the formulas found for calculating of the coefficients are substantially simplified.

Key words: optimal recovery, the best method, error of the best method, extremal function, linear best method, coefficients of the linear best method.

Creative Commons License
About the optimal recovery of derivatives of analytic functions from their values at points that form a regular polygon by Ovchintsev M.P. is licensed under a Creative Commons Attribution 4.0 International License.

 

Citation in EnglishMathematical Physics and Computer Simulation. Vol. 22 No. 4 2019, pp. 30-38

 

Attachments:
Download this file (2_Ovchintsev.pdf) 2_Ovchintsev.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/897
333 Downloads